# SDR GAIA04022OP

- Difficulty date: February 6, 2004
- Submitted: April 15, 2004
- Operation: Air carrier
- Aircraft: N1269Y
- Make and model: Boeing 727243
- Aircraft serial: 21269
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 9030951901
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, THE AUTOPILOT OVER CORRECTS ON LOCALIZER.  REMOVED AND REPLACED THE ROLL CHANNEL COMPUTER.  OPERATIONAL CHECK GOOD.  AIRCRAFT WAS RELEASED FOR SERVICE.  (M)
